# SDR SWAA2021081823624

- Difficulty date: October 15, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL BOOST PUMP FAYING SURFACE FRONT SPAR AT LT WING LOCATED AT WBL 94.24 AND IFSS 120.00. / REPAIRED FRONT SPAR WEB AT IFSS 120.00 WBL 94.24 FAYING SURFACE I.A.W. SWA EA N.20-157-02253 REV IR AND AE EA N.57-0723-20 REV #0 AND 1
